Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Double point self-intersection surfaces of immersions

Mohammad A Asadi-Golmankhaneh and Peter J Eccles

Geometry & Topology 4 (2000) 149–170
Bibliography
1 M A Asadi-Golmankhaneh, Self-intersection manifolds of immersions, PhD thesis, University of Manchester (1998)
2 M A Asadi-Golmankhaneh, P J Eccles, Determining the characteristic numbers of self-intersection manifolds, J. London Math. Soc. $(2)$ 62 (2000) 278 MR1772187
3 T F Banchoff, Triple points and surgery of immersed surfaces, Proc. Amer. Math. Soc. 46 (1974) 407 MR0377897
4 M G Barratt, P J Eccles, $\Gamma^{+}$–structures III: The stable structure of $\Omega^{\infty}\Sigma^{\infty}A$, Topology 13 (1974) 199 MR0348739
5 J M Boardman, B Steer, On Hopf invariants, Comment. Math. Helv. 42 (1967) 180 MR0221503
6 R L W Brown, Immersions and embeddings up to cobordism, Canad. J. Math. 23 (1971) 1102 MR0296958
7 R L Cohen, The immersion conjecture for differentiable manifolds, Ann. of Math. $(2)$ 122 (1985) 237 MR808220
8 A Dold, Erzeugende der Thomschen Algebra $\mathfrak{N}$, Math. Z. 65 (1956) 25 MR0079269
9 E Dyer, R K Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962) 35 MR0141112
10 P J Eccles, Multiple points of codimension one immersions of oriented manifolds, Math. Proc. Cambridge Philos. Soc. 87 (1980) 213 MR553578
11 P J Eccles, Codimension one immersions and the Kervaire invariant one problem, Math. Proc. Cambridge Philos. Soc. 90 (1981) 483 MR628831
12 P J Eccles, Characteristic numbers of immersions and self-intersection manifolds, from: "Topology with applications (Szekszárd, 1993)", Bolyai Soc. Math. Stud. 4, János Bolyai Math. Soc. (1995) 197 MR1374804
13 P J Eccles, Double point manifolds of immersions of spheres in Euclidean space, from: "Prospects in topology (Princeton, NJ, 1994)", Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 125 MR1368656
14 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, Fields Institute Monographs 7, American Mathematical Society (1996) MR1407034
15 U Koschorke, B Sanderson, Self-intersections and higher Hopf invariants, Topology 17 (1978) 283 MR508891
16 J Lannes, Sur les immersions de Boy, from: "Algebraic topology, Aarhus 1982 (Aarhus, 1982)", Lecture Notes in Math. 1051, Springer (1984) 263 MR764583
17 J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer (1976) MR0436146
18 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974) MR0440554
19 V P Snaith, A stable decomposition of $\Omega^{n}S^{n}X$, J. London Math. Soc. $(2)$ 7 (1974) 577 MR0339155
20 A Sjuč, Cobordism groups of $l$–immersions I: Homotopy representability of the cobordism group of immersions with a given multiplicity of self-intersections, Acta Math. Acad. Sci. Hungar. 27 (1976) 343 MR0440557
21 A Sjuč, Cobordism groups of $l$–immersions II, Acta Math. Acad. Sci. Hungar. 28 (1976) 93 MR0440558
22 A Szűcs, Double point surfaces of smooth immersions $M^n\to\mathbb{R}^{2n-2}$, Math. Proc. Cambridge Philos. Soc. 113 (1993) 601 MR1207523
23 P Vogel, Cobordisme d'immersions, Ann. Sci. École Norm. Sup. $(4)$ 7 (1974) MR0372878
24 R Wells, Cobordism groups of immersions, Topology 5 (1966) 281 MR0196760